I've lurked on this site for a while but just posting now. I took my last pill about two and half weeks ago. Before that I tapered down from 60 to 40 then to 20, then 20 every other day. I had been taking Cymbalta since January of this year. The tapering down to 20 wasn't so bad. I noticed mood swings and some GI issues, but felt like it wasn't so bad. Then when I stopped taking it altogether, I really started to feel awful. What I'm experiencing now:
- Diarrhea and nausea nearly every day.
- Bloating and weight gain. I feel pregnant.
- Swelling ankles and feet.
- Extreme dizziness (although I think it has gotten a bit better the last few days.
- HORRIBLE insomnia. Feeling like I have restless leg syndrome. I've been taking trazodone sometimes. It helps but it's difficult to function the next day.
- General fatigue, muscle soreness, joint pain. I feel 95 years old (I'm actually 41). Sometimes at night after a long day I literally barely move.
- The usual mood swings, crying jags, episodes of anxiety, etc.
- Brain zaps? I'm not sure, because there's no pain and it doesn't feel like a zap. More like a whoosh. Lots and lots of whooshing.
- Face and other weird parts of my body are breaking out.
- Difficulty concentrating.
I think there are other things but those are the big, debilitating ones. I work full time and have two young kids. My goal was just to power through the withdrawal because I AM NOT going back on. But I really feel like the only way I'll survive this is to lock myself in a room by myself for the next two weeks. Does this stuff sound normal for this time frame? I'm encouraged because I'm not AS dizzy as was...but I don't feel like anything has improved much. Would love to get some insight and advice.